# SDR UHLA2011111300399

- Difficulty date: November 13, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAL REST.  REMOVED AND REPLACED SEAL REST WITH NEW SEAL, NEW NUT PLATES INCLUDED, IAW EMB 170 SRM 51-41-01 AND 51-40-02.
